# SDR FDEA200910083500

- Difficulty date: October 8, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,198 hours, 20,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N55201
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF INNER CREASE BEAM CHORD AT STA 640, 2 EA EXISTING HOLES WERE FOUND THAT CANNOT BE PICKED UP.  COMPLIED WITH EA 757-5331-16-F2284 AT STA 640, LBL 58, ON MAE WORK CARD 118350403BZ2R01. THIS NON ROUTINE IS FOR TRACKING PURPOSES ONLY.  (MAJOR REPAIR)
